ArticleOncoTargets and therapy2022
Treatment of PD-1 Inhibitor-Associated Toxic Epidermal Necrolysis: A Case Report and Brief Review.
Article in OncoTargets and therapy, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 11 papers, 1 of them a synthesis that pooled it.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
11 citing papers in PubMed, 1 synthesis or guideline pooled it, 16 citations in OpenAlex.
- Stevens-Johnson syndrome and toxic epidermal necrolysis associated with immune checkpoint inhibitors: a systematic review.Frontiers in immunology · 2024Pooled it
- Sintilimab-induced delayed-onset toxic epidermal necrolysis in a patient with gastric carcinoma: a case report and literature review.Frontiers in oncology · 2026Article
- Adverse skin reactions secondary to sintilimab for advanced gastric adenocarcinoma: A case report and literature review.Molecular and clinical oncology · 2025Article
- Stevens-Johnson syndrome induced by Sintilimab: a case report and literature review.Frontiers in oncology · 2025Article
- Immune checkpoint inhibitor associated epidermal necrosis, beyond SJS and TEN: a review of 98 cases.Archives of dermatological research · 2024Review
- Immune checkpoint inhibitor-induced epidermal necrolysis: A narrative review evaluating demographics, clinical features, and culprit medications.The Journal of dermatology · 2024Review
- Toxic Epidermal Necrolysis and Stevens - Johnson Syndrome Following Sintilimab Administration in a Non-Small Cell Lung Cancer Patient: A Case Report.Journal of inflammation research · 2023Article
- Adalimumab for Sintilimab-Induced Toxic Epidermal Necrolysis in a Patient with Metastatic Gastric Malignancy: A Case Report and Literature Review.Clinical, cosmetic and investigational dermatology · 2023Article
- Adverse skin reactions induced by sintilimab in advanced lung squamous carcinoma: a case report and review of the literature.Annals of translational medicine · 2022Article
- Case Report: Toxic epidermal necrolysis associated with sintilimab in a patient with relapsed thymic carcinoma.Frontiers in oncology · 2022Article
- Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Sintilimab is a fully human monoclonal antibody targeting PD-1, which has been considered well tolerated among patients and widely applied in malignancies. Case Presentation: We present a case report of a patient with gallbladder carcinoma treated with sintilimab who developed toxic epidermal necrolysis (TEN). A 72-year-old female presented with fever and maculopapular rash after receiving one dose of sintilimab for metastatic gallbladder carcinoma. Widespread maculopapular rashes with progressive skin detachment occurred within one week. Early skin biopsy of the patient showed apoptotic keratinocytes along with interface dermatitis. She was initially treated with escalating methylprednisolone (from 0.8 to 1.6 mg/kg/d) and subsequently in the combination of intravenous immunoglobulin. Her skin lesions significantly improved, and satisfying re-epithelialization was achieved after 43 days of hospitalization. Conclusion: Because of the high mortality of grade four immune related adverse event (irAE) on skin, we recommend early monitoring and recognition of symptoms. During management, high-dose glucocorticoids with combined intravenous immune globulin and supportive care may be helpful.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.